# SDR CA980825017

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 3011
- Condition: Torn
- Location: Skid Tube
- Component: 206325008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  STRAP DAMAGED, SADDLE CREEPS FORWARD ON SKID TUBE.
